Stable defects of minimizers of constrained variational principles
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, pp. 297-322.
@article{AIHPC_1988__5_4_297_0,
     author = {Hardt, R. and Kinderlehrer, D. and Lin, Fang-Hua},
     title = {Stable defects of minimizers of constrained variational principles},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {297--322},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {4},
     year = {1988},
     zbl = {0657.49018},
     mrnumber = {963102},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1988__5_4_297_0/}
}
TY  - JOUR
AU  - Hardt, R.
AU  - Kinderlehrer, D.
AU  - Lin, Fang-Hua
TI  - Stable defects of minimizers of constrained variational principles
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1988
DA  - 1988///
SP  - 297
EP  - 322
VL  - 5
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1988__5_4_297_0/
UR  - https://zbmath.org/?q=an%3A0657.49018
UR  - https://www.ams.org/mathscinet-getitem?mr=963102
LA  - en
ID  - AIHPC_1988__5_4_297_0
ER  - 
%0 Journal Article
%A Hardt, R.
%A Kinderlehrer, D.
%A Lin, Fang-Hua
%T Stable defects of minimizers of constrained variational principles
%J Annales de l'I.H.P. Analyse non linéaire
%D 1988
%P 297-322
%V 5
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1988__5_4_297_0
Hardt, R.; Kinderlehrer, D.; Lin, Fang-Hua. Stable defects of minimizers of constrained variational principles. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, pp. 297-322. http://archive.numdam.org/item/AIHPC_1988__5_4_297_0/

[AL] F.J. Almgren Jr. and E. Lieb, Singularities of Energy Minimizing Maps from the Ball to the Sphere, preprint.

[BCL1] H. Brezis, J.-M. Coron and E. Lieb, Estimations d'energie pour des applications de R3 a valours dans S2, C.R. Acad. Sci. Paris, t. 303, Series I, 1986, pp. 207-210. | MR

[BCL2] H. Brezis, J.-M. Coron and E. Lieb, Harmonic Maps with Defects, Comm. Math. Physics, Vol. 107, 1986, pp. 699-705. | MR | Zbl

[BC] W. Brinkman and P. Cladis, Defects in Liquid Crystals, Physics Today, Vol. 35, 1982, pp. 48-54.

[CE] M. Chipot and L.C. Evans, Linearisation at Infinity and Lipschitz Estimates for Certain Problems in the Calculus of Variations, Proc. Royal Soc. Edinburgh, Vol. 102A, 1986, pp. 291-303. | MR | Zbl

[CHKLL] R. Cohen, R. Hardt, D. Kinderlehrer, S.Y. Lin and M. Luskin, Minimum Energy Configurations from Liquid Crystals: Computational Results, Theory and appl. of liquid crystals, I.M.A., Volumes in Math. and Appl., Vol. 5 Springer, 1987, 99-122.

[DF] F. Duzaar and M. Fuchs, Optimal Regularity Theorems for Variational Problems with Obstacles, Mansucripta Math. (to appear). | Zbl

[EG] L.C. Evans and R.F. Gariepy, Blow-Up, Compactness and Partial Regularity in the Calculus of Variations, Preprint. Univ. of Maryland, 1985. | MR

[E] J.L. Ericksen, Equilibrium Theory of Liquid Crystals, Adv. Liq. Cryst., Vol. 2, G. H. BROWN Ed., Academic Press, 1976, pp. 233-299.

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, Berlin, Heidelberg, and New York, 1969. | MR | Zbl

[Fu] M. Fuchs, P-Harmonic Obstacle Problems, Preprint, Dusseldorf, 1986.

[FH] N. Fusco and J. Hutchinson, Partial Regularity for Minimizers of Certain Functionals Having Nonquadratic Growth. Preprint, C.M.A., Canberra 1985.

[G] M. Giaquinta, Multiple Integrals in the Calculus of Variation and Nonlinear Elliptic Systems, Ann. Math. Studies, Vol. 105, Princeton University Press, Princeton, 1983. | MR | Zbl

[GG] M. Giaquinta and E. Giusti, The Singular set of the Minima of Certain Quadratic Functionals, Ann. Sc. Norm. Sup. Pisa, (IV), Vol. XI, 1, 1984, pp. 45-55. | Numdam | MR | Zbl

[GM] M. Giaquinta and G. Modica, Partial Regularity of Minimizers of Quasiconvex Integrals, Ann. Inst. H. Poincaré, Analyse nonlinéaire, Vol. 3, 1986. | Numdam | MR | Zbl

[HK1] R. Hardt and D. Kinderlehrer, Mathematical Questions of Liquid Crystal Theory, Theory and Applications of Liquid Crystals, I.M.A. Vol. in Math. and Appl., Vol. 5, J. L. ERICKSEN and D. KINDERLEHRER Eds., Springer, 1987, pp. 151-184. | MR

[HK2] R. Hardt and D. Kinderlehrer, Mathematical Questions of Liquid Crystal Theory. College de France Sem., 1987. | MR | Zbl

[HKL1] R. Hardt, D. Kinderlehrer and F.H. Lin, Existence and Partial Regularity of Static Liquid Crystal Configurations, Comm. Math. Phys., Vol. 105, 1986, pp. 547-570. | MR | Zbl

[HKL2] R. Hardt, D. Kinderlehrer and F.H. Lin, A remark About the Stability of Smooth Equilibrium Configurations of Static Liquid Crystals, Mol. Cryst. Liq. Cryst., Vol. 139, 1986, pp. 189-194.

[HKLu] R. Hardt, D. Kinderlehrer and M. Luskin, Remarks About the Mathematical Theory of Liquid Crystals, Proc. C.I.R.M. Trento, I.M.A., preprint 276 (to appear). | MR | Zbl

[HL1] R. Hardt and F.H. Lin, Mappings Minimizing the Lp Norm of the Gradient, Comm. Pure & Appl. Math. (to appear). | Zbl

[HL2] R. Hardt and F.H. Lin, Stability of Singularities of Minimizing Harmonic Maps J. Diff. Geom., to appear . | Zbl

[K] D. Kinderlehrer, Remarks about Signorini's Problem in Linear Elasticity, Ann. S.N.S. Pisa, Vol. VIII, 1981, pp. 605-645. | Numdam | MR | Zbl

[L] F. Leslie, Some Topics in the Equilibrium Theory of Liquid Crystals, Theory and Applications of Liquid Crystals, I.M.A. Vol. in Math. and Appl., Vol. 5, J. L. ERICKSEN and D. KINDERLEHRER Eds., Springer, 1987, pp. 211-234.

[Lu] S. Luckhaus, Partial Holder Continuity for Minima of Certain Energies Among Maps into a Riemannian Manifold, Preprint 384, Universitat Heidelberg, 1986. | MR

[Mo] F. Morgan, Harnack-Type Mass Bounds and Bernstein Theorems for Area Minimizing Flat Chains Modulov, Comm. P.D.E., Vol. 11, 1986, pp. 1257- 1286. | MR | Zbl

[M] C.B. Morrey Jr., Multiple Integrals in the Calculus ov Variations, Springer, 1966. | Zbl

[SU] R. Schoen and K. Uhlenbeck, A Regularity Theory for Harmonic Maps, J. Diff. Geom., Vol. 17, 1982, pp. 307-335. | MR | Zbl

[W] B. White, A Regularity Theorem for Minimizing Hypersurfaces Modulo p, Proc. Symp. Pure Math. A.M.S., Vol. 44, 1984, pp. 413-428. | MR | Zbl

[WPC] C. Williams, P. Pieranski and P. Cladis, Nonsingular S = +1 Screw Disinclination Lines in Nematics, Phys. Rev. Letters, Vol. 29, 1972, pp. 90-92.